Hosseini, Kamyar, Matinfar, Mashallah, Mirzazadeh, Mohammad. (1400). Optical solitons and other solutions of the (2+1)-dimensional Kundu-Mukherjee-Naskar equation. , 7(33), 59-68. doi: 10.30495/jnrm.2021.17736
Kamyar Hosseini; Mashallah Matinfar; Mohammad Mirzazadeh. "Optical solitons and other solutions of the (2+1)-dimensional Kundu-Mukherjee-Naskar equation". , 7, 33, 1400, 59-68. doi: 10.30495/jnrm.2021.17736
Hosseini, Kamyar, Matinfar, Mashallah, Mirzazadeh, Mohammad. (1400). 'Optical solitons and other solutions of the (2+1)-dimensional Kundu-Mukherjee-Naskar equation', , 7(33), pp. 59-68. doi: 10.30495/jnrm.2021.17736
Hosseini, Kamyar, Matinfar, Mashallah, Mirzazadeh, Mohammad. Optical solitons and other solutions of the (2+1)-dimensional Kundu-Mukherjee-Naskar equation. , 1400; 7(33): 59-68. doi: 10.30495/jnrm.2021.17736


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب